Journal of Software Engineering and Applications

Vol.4 No.1(2011), Paper ID 3677, 8 pages

DOI:10.4236/jsea.2011.41001

 

Security Engineering of SOA Applications Via Reliability Patterns

 

Luigi Coppolino, Luigi Romano, Valerio Vianello

 

 

Copyright © 2011 Luigi Coppolino, Luigi Romano, Valerio Vianello et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


L. Coppolino, L. Romano and V. Vianello, "Security Engineering of SOA Applications Via Reliability Patterns," Journal of Software Engineering and Applications, Vol. 4 No. 1, 2011, pp. 1-8. doi: 10.4236/jsea.2011.41001.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.